# SDR ANCF20190408101

- Difficulty date: April 1, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N792AV
- Make and model: Boeing 787-8
- Aircraft serial: 37510
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Module
- Part number: 7001964H02
- Part serial: AAJJ021464
- Condition: Abnormal
- Location: Fire Bottle
- Part time: 12,228 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABR 1. DET 5R 6R 7R CARGO FWD ON STATUS MESSAGES // BOTTLE 1,2 ENG CONFIG ON STATUS MESSAGES // CORRECTIVE ACTIONS: ABR 2. IN ACCORDANCE WITH FIM DMC-B787-A-26-10-F6-91A-421A-A, THE RPDU 22 CB´S WERE CYCLED. IN ACCORDANCE WITH AMM DMC-B787-24-71-05-00A-520A-A/ 720A-A THE RPDU MICROPROCESSOR AND POWER MODULE WAS REPLACED. NO EICAS OR MAINTENANCE MESSAGE SHOWED // DC19 POWER MODULE WAS REPLACED. POSITION: 222M2  P/N ON:7001964H02 S/N ON:AAJJ025223  P/N OFF:7001964H02 S/N OFF:AAJJ021464.
